MathSciNet Relay Station
MathSciNet bibliographic data
MR140683 30.41
Gehring, F. W. Extremal length definitions for the conformal capacity of rings in space. Michigan Math. J. 9 1962 137–150.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement